# SDR 98ZZZX3278

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6932F
- Make and model: Piper PA-28-181
- Aircraft serial: 287990174
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Brakcet
- Part number: 7988604
- Condition: Cracked
- Location: Alternator Mount
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET GOES FROM ALTERNATOR MOUNT ON ENGINE TO ALTERNATOR.  THIS IS THE 4TH ONE TO CRACK ON THIS PLANE IN 500 HOURS.  ALL FAIL AT SOME POINT.  CHECKED SIDE VIEW FOR ALIGNMENT PROBLEM, NONE FOUND.   SUSPECT STRESS PROBLEMS DUE TO WELDING.
